# SDR DALA2021122708061

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,285 hours, 21,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 THE EXIT SIGN ABOVE THE AISLE AT 22C IS NOT SECURELY ATTACHED. CORRECTIVE ACTION: SECURED EXIT SIGN OK FOR SVC. (8235168)
